Volume 2, Issue 3
On Stability and Convergence for Discrete-Discontinuous Finite Element Method

Ming-Sheng Du & Chao-Fen Liu

DOI:

J. Comp. Math., 2 (1984), pp. 210-222

Published online: 1984-02

Preview Full PDF 0 389
Export citation
  • Abstract

In this paer, we deal with the discrete-discontinuous finite element method for solving the time-dependent neutron transport equation in two-dimensional planar geometry. Its stability and convergence are proved. The nuerical results are given. Compared with SN method it is of higher accuracy and superconvergence.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-2-210, author = {Ming-Sheng Du and Chao-Fen Liu}, title = {On Stability and Convergence for Discrete-Discontinuous Finite Element Method}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {3}, pages = {210--222}, abstract = { In this paer, we deal with the discrete-discontinuous finite element method for solving the time-dependent neutron transport equation in two-dimensional planar geometry. Its stability and convergence are proved. The nuerical results are given. Compared with SN method it is of higher accuracy and superconvergence. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9655.html} }
Copy to clipboard
The citation has been copied to your clipboard